# SDR UIEA2018073001586

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,972 hours, 19,894 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW ILLUMINATED ON EICAS DURING CRUSE FLIGHT. PERFORMED OPS CHECK IAW AMM 30-41-00. PERFORMED BITE TEST ON RT SIDE WINDOW HEAT CONTROL UNIT. NO FAULTS FOUND IN EITHER TASK. COULD NOT REPLICATE ON GROUND. OPS CHECK GOOD AT THIS TIME.
